Oscillation theorems for perturbed differential equations of second order
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 241-252
Printed June 1, 2008
RakJoong Kim
Hanlim University
Abstract : By means of a Riccati transform and averaging technique some oscillation criteria are established for perturbed nonlinear differential equations of second order $$ (p(t)x'(t))'+q(t)|x(\phi(t))|^{\alpha+1} \text{sgn}\,x(\phi(t)) + g(t,x(t))=0 \tag{$P_1$} $$ ($P_2$) and ($P_3$) satisfying the condition (H). A comparison theorem and examples are given.
Keywords : Riccati transform, oscillatory property, delay differential equation, comparison theorem
MSC numbers : 34C10, 34C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd